# SDR SWAA2022012472140

- Difficulty date: April 26, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 20,783 hours, 12,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS DELAMINATION IN MULTIPLE AREAS. (MARKED) / NEW SERVICEABLE PANEL; 241AF; INSTALLED ON JPANEL CARD 231 CLOSE CARD.
